# SDR DALA2025040102467

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 60,245 hours, 30,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DISC: EMERGENCY PATH LIGHTS AT ROW 20 & 21 INOP. C/A: FOUND BROKEN WIRE AT ROW 20 FOR PATH LIGHTS, REPAIRED PER A319 ESPM 20-43. (LP: 0887110)
